# SDR VNAA0602010

- Difficulty date: February 26, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 4,779 hours, 4,733 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2400
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 4,779 hours, 4,733 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH WITH FLAPS 45 DEGREES THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT FLAP BRAKE POSITION SENSOR UNIT.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
